Content area

|
|

Injektion af synthololie hos bodybuilder gav kroniske sår og deformerende ar

Forfatter(e)
Peder Ikander, Anna Marie Nielsen & Jens Ahm Sørensen Plastikkirurgisk Afdeling/Universitetscenter for Sårheling Afdeling Z, Odense Universitetshospital Ugeskr Læger 2015;177:V12140642
Reference: 
Ugeskr Læger 2015;177:V12140642
Blad nummer: 
Sidetal: 
2-3
Injection of synthol in a bodybuilder can cause chronic wounds and ulceration
In this case report we present a 45-year-old male bodybuilder, who had injected synthol and paraffin oil in both upper arms for augmentation purposes. This led to a circumference of 66 cm of his upper arms. His arms were rock solid and clearly deformed. Few years after the injections the patient suffered from spontaneous ulcerations on both arms. Conservative wound treatment with antibiotics and compression therapy had good effect on the ulcers of the right arm. The left arm needed surgical revision and negative pressure wound therapy preparing the tissue for a split skin graft.
Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Tom Buur | 20/07
3 kommentarer
af Niels Albert Graudal | 16/07
4 kommentarer
af Christian F. Asmussen | 15/07
1 Kommentar
af Christian F. Asmussen | 15/07
1 Kommentar
af Jørgen Alving | 12/07
2 kommentarer
af Mogens Holbech Dahl | 10/07
3 kommentarer
af Elisabeth Sirkka Augustina Bright | 06/07
2 kommentarer
af Lars Høj | 06/07
1 Kommentar